Volume 31,Issue 1,2011 Table of Contents

   
Other Issues:  
  

目录

Bivariate Splines and Golden Section Based on Theory of Elasticity
  Ren Hong WANG and Jin Cai CHANG
  2011,31(1):1-11 [Abstract(1102)]  [View PDF]
  
Efficient Option Pricing Methods Based on Fourier Series Expansions
  Deng DING and Sio Chong U
  2011,31(1):12-22 [Abstract(1563)]  [View PDF]
  
Mechanism of the Formation of Singularities to the Goursat Problem for Diagonal Systems with Linearly Degenerate Characteristic Fields
  Yong Fu YANG
  2011,31(1):23-33 [Abstract(1196)]  [View PDF]
  
Fixed Point and Asymptotical Stability in p-Moment of Neutral Stochastic Differential Equations with Mixed Delays
  Xia ZHOU and Shou Ming ZHONG
  2011,31(1):34-44 [Abstract(1231)]  [View PDF]
  
Vertex-Distinguishing E-Total Coloring of the Graphs $mC_{3}$ and $mC_{4}$
  Xiang En CHEN and Yue ZU
  2011,31(1):45-58 [Abstract(1179)]  [View PDF]
  
Packings and Coverings of $\lambda{K_v}$ with 2 Graphs of 6 Vertices and 7 Edges
  Yan Ke DU and Qing De KANG
  2011,31(1):59-66 [Abstract(1120)]  [View PDF]
  
A Symbolic Operator Approach to Newton Series
  Min XU,Qin FANG and Tian Ming WANG
  2011,31(1):67-72 [Abstract(1020)]  [View PDF]
  
Indecomposable Torsion Modules over Dedekind Domains
  Jia Chun DU
  2011,31(1):73-78 [Abstract(1105)]  [View PDF]
  
Modified Testing for Structural Changes in Autoregressive Processes
  Hao JIN,Zheng TIAN and Yun Feng YANG
  2011,31(1):79-90 [Abstract(1135)]  [View PDF]
  
Hilbert's Projective Metric and the Norm on a Banach Space
  Cheng Bo ZHAI and Zhan Dong LIANG
  2011,31(1):91-99 [Abstract(1179)]  [View PDF]
  
A Note on Property $(\omega)$
  Ji Rong WANG and Xiao Hong CAO
  2011,31(1):100-108 [Abstract(1435)]  [View PDF]
  
Tilting Bimodules from Tilting Pairs
  Yi Hua LIAO and Jian Long CHEN
  2011,31(1):109-114 [Abstract(1030)]  [View PDF]
  
New Proof for Some Terminating Hypergeometric Series Identities
  Xiao Xia WANG
  2011,31(1):115-122 [Abstract(971)]  [View PDF]
  
A Note on Shift-Invariant Spaces Admitting a Single Generator
  Jun Jian ZHAO
  2011,31(1):123-128 [Abstract(1698)]  [View PDF]
  
Trigonometric Widths and Best $N$-Term Approximations of the Generalized Periodic Besov Classes $B_{p,\theta}^\Omega$
  Li Qin DUAN and Gen Sun FANG
  2011,31(1):129-141 [Abstract(1709)]  [View PDF]
  
On Small Time Large Deviation Principle for Diffusion Processes on Hilbert Spaces under Non-Lipschitzian Condition
  Wei Yin FEI
  2011,31(1):142-146 [Abstract(2036)]  [View PDF]
  
A Stage-Structured Predator-Prey System with Impulsive Effect and Holling Type-II Functional Response
  Ling Shu WANG,Rui XU and Guang Hui FENG
  2011,31(1):147-156 [Abstract(1832)]  [View PDF]
  
Fenchel-Lagrange Duality and Saddle-Points for Constrained Vector Optimization
  Pei ZHAO and Sheng Jie LI
  2011,31(1):157-164 [Abstract(1596)]  [View PDF]
  
On the Reduced Minimum Modulus of Projections and the Angle between Two Subspaces
  Xiu Hong SUN and Yuan LI
  2011,31(1):165-172 [Abstract(1568)]  [View PDF]
  
The Influence of $s$-Conditional Permutability of Subgroups on the Structure of Finite Groups
  Wen Juan NIU,Wen Bin GUO and Yu Feng LIU
  2011,31(1):173-179 [Abstract(1593)]  [View PDF]
  
A Graph Associated with $|\cd(G)|-1$ Degrees of a Solvable Group
  Deng Feng LIANG and Wu Jie SHI
  2011,31(1):180-182 [Abstract(1702)]  [View PDF]
  
Application of the Residue Theorem to Trigonometric Sum Identities
  Xin WANG
  2011,31(1):183-186 [Abstract(2210)]  [View PDF]
  
Note about Fixed Points of Scott Continuous Self-Mappings
  Xiao Yong XI and Yong Ming LI
  2011,31(1):187-190 [Abstract(1604)]  [View PDF]